Freddie has been building up on lamictal since May and it now on his level of 100mg in the morning and the same in the evening. His seizures have become more frequent since we reached this level (once to twice a week lasting for no more than 40 seconds) and noticeably within an hour or so after taking his morning dose and certainly more prone if taken without enough food in his tummy. Could it be that the lamictal is not going to work for freddie or maybe his dose is too high and his brain is not coping. Otherwise this child is really healthy and strong and bright as a button. Feedback would be appreciated.
i take 250mg at night and 250mg in morn, the med is the best thing iv ever done for myself. i been on lamictal many years and its great for me. maybe its that the seizures themselves are getting worse and u need to increase the med.
don't believe it is the Medicine . Some people Seizures change as time goes by. He may need to add another Medicine. Ask the Doctor about Zarontin for your son and see if they think it could help him. A lot of people have to take more than I kind of Medicines.
They may want to do a EEG again to see if there is any changes in his EEG from the last one they did.
I know it is scary to watch your child have even more Seizures. Stay strong .
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.